MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Armada¿; Catheter, Percutaneous

ABBOTT VASCULAR INC. Armada¿; Catheter, Percutaneous
Model Number B2060-060
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that during preparation of the 6.0x60mm armada 35 balloon dilatation catheter, the balloon would not hold negative pressure indicating that there was a leak somewhere in system.Multiple attempts made to verify it wasn't user error.An unspecified device was used to complete the procedure.There was no device use or patient involvement.No additional information was provided.

Brand Name
Armada¿
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
Abbott Vascular Costa Rica, Reg # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key25033420
Report Number2024168-2026-01737
Device Sequence Number18372613
Product Code DQY
UDI-Device Identifier08717648155277
UDI-Public(01)08717648155277(17)280930(10)50407G1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2060-060
Device Catalogue NumberB2060-060
Device Lot Number50407G1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight343 LB
Patient RaceWhite